# SDR AALA202212065896

- Difficulty date: November 17, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB LOCATED AT STABILIZER STA 92.70, FIRST STIFFENER AFT OF FRONT SPAR. REPAIRED RIB PER SRM 55-10-09-2R-4.
